# SDR DALA2021072704231

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,174 hours, 26,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 3R ENTRY DOOR WILL NOT CLOSE AND ARM PROPERLY. CORRECTIVE ACTION: RESECURED GIRT BAR PER B757 25-66 OPS NORMAL. (7365280)
